# SDR DL76L090559

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 75,671 hours, 11,268 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Locked
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, JFK RT ENG HPSOV EICAS FWD TO MCO/PLAC PER MEL 36-11-02.  RT ENG HPSOV LOCKED OUT.  JUMPER INSTALLED.
